# SDR FDEA201408122147

- Difficulty date: August 12, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3730
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AGEING INSPECTION EF-5100-7-5001PT1 FOUND DENT STILL APPARENT BELOW DOUBLER  REPAIR IAW EA F-5330-117347.  EXISTING DOUBLER REPAIR REMOVED & SKIN  DENT DRESSED OUT IAW 5300.  NEW DOUBLER FABRICATED & INSTALLED REPAIR AREA NOW CONFORMS TO EA F-5330-117347
